# SDR 07FDEA02946

- Difficulty date: August 16, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 31,886 hours, 16,021 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A57110431200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON CENTER SPAR WEB AND DOUBLER C44 (AROUND HOLE 1 (LT) ,5 (LT) , 8 (RT)) REPAIR PERFORMED BY REAM UP UNTIL CRACK REMOVAL AND DOUBLER CUT-OUT IAW SB A300-53-242, APPROVED BY EA 6-5710-112510 AND RAS 053726/005/2007 ISS A.
